| Model Number |
24674 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/25/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in radial arteriovenous fistula vein.A 7.0 x 80, 75cm mustang balloon catheter was advanced for dilation.However, during inflation, the balloon ruptured.The procedure was completed with another of the same device.No patient complications were reported, and the patient condition was stable.
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in radial arteriovenous fistula vein.A 7.0 x 80, 75cm mustang balloon catheter was advanced for dilation.However, during inflation, the balloon ruptured.The procedure was completed with another of the same device.No patient complications were reported, and the patient condition was stable.It was further reported that the target lesion was 70% stenosed, mildly tortuous, and severely calcified.During the second inflation for 15 seconds, the balloon ruptured.
Event or Problem Description
Additional Manufacturer Narrative
(e1) initial reporter phone updated.
Additional Manufacturer Narrative
Device evaluated by mfr.: a mustang device was received for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured 19mm in length and extended from a position 1mm distal of the proximal markerband to 20mm distal of the proximal markerband.A visual and microscopic examination observed no damage to the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.Both markerbands were undamaged and present on the shaft of the device.
Event or Problem Description